# SDR REXA2022061600360

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH FS 280 BEAM IS CORRODED IN SEVERAL AREAS ON THE LOWER SURFACE IN THE RADIUS.  REMOVED AND REPLACED CROSSBEAM I.A.W. BOMBARDIER CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01, 51-40-11-001-001-A01, 51-21-11-001-001-A01 AND 51-25-16-001-001-A01.
